# SDR DATA20210921001

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N601CA
- Make and model: Stbros SD360
- Aircraft serial: SH3623
- Aircraft time: 36,418 hours, 47,526 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: SD3126978
- Condition: Corroded
- Location: Zone 200
- Part time: 36,418 hours, 47,526 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN INSPECTION OF THE VERTICAL STABILIZER ATTACH FITTING PER AD 2005-13-31 AND SERVICE BULLETIN SD360-53-45, FOUND CORROSION ON SHEAR ATTACHMENT FITTING P/N SD3-12-6978. FITTING WAS REMOVED AND REPLACED WITH NEW FITTING IAW SB SD360-53-45 AND AIRCRAFT WAS RETURNED TO SERVICE.
